# SDR DALA2024070806934

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 ELONGATED HOLE FUEL TANK LOWER SURFACE ON CUT OUT LOC. BTW RIB18 /19 ON RH WING. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON FUEL TANK LOWER SURFACE ON CUT OUT LOC. BTW RIB18/19 ON RH WING AS PER A319 SRM 57-21-11-300-002. (0430553)
